# SDR SWAA115492

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 3,602 hours, 2,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 300432
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT SIGN ASSY PER MM.
